# SDR CALA2021110102018

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 48,144 hours, 17,067 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: P4010021
- Condition: None
- Location: Battery
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY INBD EMERGENCY FLASHLIGHT ABOVE DUAL FLT ATT SEAT INOP
